Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On disconjugate differential equations


Author: Philip Hartman
Journal: Trans. Amer. Math. Soc. 134 (1968), 53-70
MSC: Primary 34.53
DOI: https://doi.org/10.1090/S0002-9947-1968-0226138-6
MathSciNet review: 0226138
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman, Unrestricted n-parameter families, Rend. Circ. Mat. Palermo (2) 7 (1958), 123-142. MR 0105470 (21:4211)
  • [2] -, Ordinary differential equations, Wiley, New York, 1964. MR 0171038 (30:1270)
  • [3] P. Hartman and A. Wintner, A criterion for the non-degeneracy of the wave equation, Amer. J. Math. 71 (1949), 206-213. MR 0028496 (10:455h)
  • [4] -, On an oscillation criterion of Liapounoff, Amer. J. Math. 73 (1951), 885-890. MR 0045897 (13:652e)
  • [5] -, Asymptotic integrations of linear differential equations, Amer. J. Math. 77 (1955), 45-87. MR 0066520 (16:590a)
  • [6] D. B. Hinton, Disconjugate properties of a system of differential equations, J. Differential Equations 2 (1966), 420-437. MR 0208046 (34:7856)
  • [7] M. Hukuhara, On the zeros of solutions of linear ordinary differential equations, Sûgaku 15 (1963), 108-109 (Japanese). Cf. Math. Reviews 29 (1965), 709, #3704, and reference there to M. Nagumo, T. Sato and M. Tumura. MR 0166428 (29:3704)
  • [8] A. Lasota and Z. Opial, L'existence et l'unicité des solutions du problèmes d'interpolation pour l'équation différentielle ordinaire d'ordre n, Ann. Polon. Math. 15 (1964), 253-271. MR 0173804 (30:4012)
  • [9] A. Ju. Levin, On some boundary value problems, Naučn. Dokl. Vysš. Školy Fiz.-Mat. Nauki 1958, No. 5, 34-37. (Russian)
  • [10] -, Some estimates of a differentiable function, Dokl. Akad. Nauk SSSR 138 (1961), 37-38 = Soviet Math. Dokl. 2 (1961), 523-524. MR 0126013 (23:A3310)
  • [11] Z. Nehari, On an inequality of Lyapunov, pp. 256-261, Studies in Mathematical Analysis and Related Topics, Stanford Univ. Press, Stanford, Calif., 1962. MR 0145149 (26:2684)
  • [12] -, Disconjugacy criteria for linear differential equations, Carnegie Inst. Tech. Rep., Pittsburgh, Pa., 1967.
  • [13] Z. Opial, On a theorem of O. Arama, J. Differential Equations 3 (1967), 88-91. MR 0206375 (34:6194)
  • [14] G. Pólya, On the mean value theorem corresponding to a given linear homogeneous differential equation, Trans. Amer. Math. Soc. 24 (1922), 312-324. MR 1501228
  • [15] T. Ważewski, Sur un principe topologique de l'examen de l'allure asympotique des intégrales des équations différentielles ordinaires, Ann. Soc. Polon. Math. 20 (1947), 279-313. MR 0026206 (10:122a)
  • [16] A. Wintner, On the non-existence of conjugate points, Amer. J. Math. 73 (1951), 368-380. MR 0042005 (13:37d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.53

Retrieve articles in all journals with MSC: 34.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0226138-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society